MathSciNet Relay Station
MathSciNet bibliographic data
MR1369398 35J65 (35B99 35K60)
Li, Yanyan; Zhu, Meijun Uniqueness theorems through the method of moving spheres. Duke Math. J. 80 (1995), no. 2, 383–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement